Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Piercing pain on back of eye and ear, headaches. MRI shows Disc bulging, touching spinal cord. On dicorate. Any pain reliever ?

I have headache for past 1 year, it is a piercing pain on back of my eye and ear and my MRI shows c3, c4, c5, c6 disc bulging and touching spinal cord . I taking dicorate tablet . the pain is still the same. I cannot bend and do any work. If i keep my neck straight I feel OK .....I consulted neuro consultant and gave me this medicine. One of the neuro surgeon mentioned to go with surgery. the other nuero physician said physio therapy ,which I did, it did not work at all. Now what should I do to relieve me from pain
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Radiologist 's  Response

The pain you are experiencing is really due to this disc problem that irritates your cord.
You have a top pain reliever already and you did consrvative management already which did not help the condition.
Next step is surgery. Remove the cause of pain for you to function back to normal.


Dr. Eric
Answered: Thu, 10 Oct 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor